# SDR CA980512010

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN327
- Condition: Sheared
- Location: Lt Mlg
- Part time: 650 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AIR/GROUND ANNUNCIATOR LIGHT.  FOUND BOLT SHEARED THAT HOLDS AXIS PIN FOR TRAILING LINK.  THIS BOLT PREVENTS PIN DRIFT AND SECURES AXIS TO ROTATE WITH TRAILING LINK.  TARGET FOR W.O.W. PROXIMITY SWITCH IS MOUNTED ON AXIS.  SHEARED BOLT ALLOWED TO ROTATE IN TRAILING LINK.  PROXIMITY SWITCH TARGET DID NOT CLEAR SWITCH WHEN GEAR WAS WEIGHT OFF WHEELS.  DISAGREEMENT BETWEEN RIGHT AND LEFT SWITCHES TURNS ON ANNUNCIATOR.  PART TC:  489.
